# SDR SWAA2023060147132

- Difficulty date: May 10, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE - ANTENNA AT STA 410 S-28L HAS EVIDENCE OF CORROSION AAI:2023-295598<[01] REPLACED COVER PLATE AT LOWER FUSELAGE LOWER LOBE IAW B737-700 SRM-51-40-02-0G-0 AND DGW- 143N3403;[02] REPLACED COVER PLATE AT LOWER FUSELAGE LOWER LOBE IAW B737-700 SRM-51-40-02-0G-0 AND DGW- 143N3403 SHEET: 1 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
